# SDR C2XA07CL044

- Difficulty date: May 9, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145LR
- Aircraft serial: 145496
- Aircraft time: 13,415 hours, 10,405 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: 22270100001
- Part serial: 042
- Condition: Leaking
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3094 THE CREW REPORTED A LOUD CONTINOUS BANGING SOUND FROM NOSE GEAR AFTER LANDING.  MAINTENANCE INSPECTED AND REPLACED THE LANDING GEAR SOLENOID VALVE.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
